Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 21, 2017, 7:22 AM CST for Baldwin County, Mobile County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2017, 7:22 AM CST (13:22 UTC)
- Expired
- Jan 21, 2017, 8:00 AM CST
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Mobile County, AL
The radar
The Mobile radar (KMOB), 14 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 8:00 AM CST | TSTM WND DMG | 5 Sw Downtown Mobile, AL | SEVERAL CARS SHIFTED AND MOVED INTO EACH OTHER DUE TO THUNDERSTORM WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 3:56 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1327 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 11.2
The text
As transmitted.
984 WUUS54 KMOB 211322 SVRMOB ALC003-097-211400- /O.NEW.KMOB.SV.W.0027.170121T1322Z-170121T1400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Mobile AL 722 AM CST SAT JAN 21 2017 The National Weather Service in Mobile has issued a * Severe Thunderstorm Warning for... West central Baldwin County in southwestern Alabama... Central Mobile County in southwestern Alabama... * Until 800 AM CST * At 721 AM CST, a severe thunderstorm was located over Mobile Regional Airport, or 7 miles west of Midtown Mobile, moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Downtown Mobile, Midtown Mobile, Prichard, Daphne, Tillmans Corner, Chickasaw, Spanish Fort, Robertsdale, Loxley, Stapleton, Silverhill, Mobile Regional Airport, I65 And I165 and I10 And I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 1100 AM CST for southwestern Alabama. LAT...LON 3059 8833 3077 8833 3080 8774 3053 8775 TIME...MOT...LOC 1321Z 271DEG 26KT 3068 8825 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
726 WWUS54 KMOB 211343 SVSMOB Severe Weather Statement National Weather Service Mobile AL 743 AM CST SAT JAN 21 2017 ALC003-097-211400- /O.CON.KMOB.SV.W.0027.000000T0000Z-170121T1400Z/ Baldwin AL-Mobile AL- 743 AM CST SAT JAN 21 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST FOR WEST CENTRAL BALDWIN AND CENTRAL MOBILE COUNTIES... At 742 AM CST, a severe thunderstorm was located over Downtown Mobile, moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Downtown Mobile, Midtown Mobile, Prichard, Daphne, Tillmans Corner, Chickasaw, Spanish Fort, Robertsdale, Loxley, Stapleton, Silverhill, I65 And I165 and I10 And I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 1100 AM CST for southwestern Alabama. LAT...LON 3058 8819 3078 8810 3080 8774 3053 8775 TIME...MOT...LOC 1342Z 271DEG 26KT 3068 8807 HAIL...<.75IN WIND...60MPH $$
650
WWUS54 KMOB 211351
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
751 AM CST SAT JAN 21 2017
ALC003-097-211401-
/O.EXP.KMOB.SV.W.0027.000000T0000Z-170121T1400Z/
Baldwin AL-Mobile AL-
751 AM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BALDWIN AND
CENTRAL MOBILE COUNTIES WILL EXPIRE AT 800 AM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1100 AM CST for southwestern
Alabama.
LAT...LON 3058 8819 3078 8810 3080 8774 3053 8775
TIME...MOT...LOC 1351Z 271DEG 26KT 3068 8801
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 7:15 AM CST, 7 minutes earlier.
Area forecast discussion, Jan 21, 7:15 AM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
715 AM CST Sat Jan 21 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
21/12Z issuance...Strong southerly winds 15 to 25 knots, with ocnl
stronger gusts, out ahead of an approaching squall line. The line of
storms will pass west to east across the region this morning, with
southerly winds continuing but weakening. The showers and storms will
end for most areas this afternoon, but increase in coverage again
this evening and overnight. As the storms move through this morning,
IFR or LIFR ceilings/vsbys can be expected in and near storms. 12/DS
&&
.PREV DISCUSSION... /issued 516 AM CST Sat Jan 21 2017/
NEAR TERM /Now Through Saturday night/...Severe weather event
expected to be ongoing over the western portions of the forecast area
at the beginning of the forecast period, and HiRes models are in
agreement in moving the convective activity east across the remainder
of the forecast area through the morning and exit the region by early
afternoon. After a lull in activity this afternoon and into early
this evening, another potential round of severe storms is possible
late this evening and overnight (most likely in areas east of I-65 in
southwest Alabama and over the western Florida panhandle) Saturday
into early Sunday morning.
Latest RAP and HRRR models indicate an 850mb southwesterly jet of 50
to 60 knots working its way east across the forecast area (Mississippi
and into southwest Alabama and the western Florida panhandle) this
morning. This is also supported best by the 21/00Z ECMWF. At the
surface winds remain backed out of the south and southeast due to a
developing surface meso-low over southwest Mississippi early this
morning, that is expected to move to near Tuscaloosa Alabama by
around 7 am this morning, and then on east-northeast across central
Alabama and likely weakening through midday. With this, strongly
curved hodographs/low level shear parameters will favor the potential
for tornadoes this morning across southwest Alabama and the western
Florida panhandle, where RAP and HRRR both indicate 0-1 km Storm
Relative Helicity as high as 400-500 m2/s2. As a result,
strong/significant tornado (EF2+) threat will migrate out of
southeast Mississippi and into southwest Alabama through around 9 am.
Severe threat will then continue east across south central Alabama
and the western Florida panhandle through late morning and very early
afternoon as the upper shortwave ejects off to the northeast. A
Tornado Watch is in effect for our southeast Mississippi counties
through 7 am and may need to be extended in time if storms have not
exited east of that area by then, and a Tornado Watch is in effect
for all of southwest and south central Alabama and the western
Florida until 11 am. As the 850 mb jet works into the region from the
west, 65 degree plus dewpoints will advect inland across the region,
with MLCape approaching 1400 J/kg in some areas, so very unstable
airmass for this time of the year. With the increasing atmospheric
moisture, also looking at a flash flood threat increasing across
portions of the forecast area and will have to monitor for this
possibility.
Most of the morning activity will likely be east of the forecast
area by noon or early this afternoon, with a lull in convective
activity late this afternoon into early evening. As the upper low
ejects northeast away from the region late today into the evening,
shortwave energy aloft just in advance of the final approaching
front will possibly re-initiate convection east of I-65 in Alabama
and the western Florida panhandle. This scenario is a little more
iffy than the earlier weather, but if it does develop conditions
will still support another round of severe weather.
Highs today in the low to mid 70s, lows tonight in the upper 50s
inland to mid 60s coastal. 12/DS
SHORT TERM /Sunday Through Monday night/...Long-wave high level trof
axis from Oklahoma, southward to the upper Texas coast by daybreak
Sunday morning is forecast to translate eastward over the mid-south
to central Gulf coast by Sunday evening. This feature pivots east of
the local area by Monday morning. At the surface, a large occluded
frontal cyclone over Arkansas Sunday morning advances east during the
day, then lifts up to the northeast over the Appalachians Monday
morning. Extending southward from the low, cold front makes swift
passage Sunday morning with thunderstorms remaining likely along and
ahead of it. Into the afternoon, as the large occluded frontal low
begins to lift into Appalachians, forecasters anticipate wrap-around
cloudiness/moisture on the west and southwest side of the low's
comma head to maintain a chance of showers Sunday afternoon.
Southwest winds breezy on Sunday. May see winds gusting to between 25
and 35 mph along the coastal zones. Daytime highs Sunday in the mid
to upper 60s northwest of I-65 with lower 70s southeast of the
interstate. Despite the frontal cyclone well to our northeast over
the Mid-Atlantic on Monday, the large expanse of its cyclonic
curvature will likely contribute to a shallow layer of wrap around
cloudiness holding tough for much of the day before clearing from
west to east late in the day and into Monday night. Rain chances
ending Monday and Monday night. Another potentially breezy day for
Monday with winds coming out of the northwest. With expectation of
clouds/lower deep layer thickness values will lean to the cooler side
of the guidance envelope for Monday's highs (upper 50s interior to
lower 60s coast) which is closer to climatological means. Overnight
lows Monday night much cooler, near 40 interior to mid to upper 40s
coast. /10
LONG TERM /Tuesday Through Friday/...Surface high pressure moves
across the local area on Tuesday, bringing sunny skies and daytime
highs in the mid 60s. Next front approaches from the west on
Wednesday with chance of showers returning to the local area.
Daytime highs moderate back into the lower to mid 70s Wednesday
before frontal passage on Thursday causes another swing in
temperatures with highs lowering in the mid to upper 50s northwest
and lower 60s southeast of I-65. To close out the week, a cool day on
Friday with highs looking to not make it out of the 50s area-wide.
Low temperatures to dip back down into the mid to upper 30s north of
the coast Friday morning. /10
MARINE...Periods of strong to potentially severe storms will affect
the marine area through tonight...with winds and seas being higher
near storms. A strong cold front approaching from the west will move
across the marine area on Sunday, with showers and storms ending
from west to east. Increasing south to southwest flow in advance of
the front today and tonight, becoming west to northwest and
increasing drastically Sunday afternoon and Sunday night in the wake
of the front. Small craft conditions likely and gale conditions
possible Sunday night into Monday. The strong offshore flow subsides
along with diminishing seas late Monday into Monday night. 12/DS
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.
FL...High Rip Current Risk through late Sunday night for FLZ202-204-
206.
MS...None.
GM...Gale Watch from Sunday evening through late Sunday night for
GMZ631-632-650-655.
Small Craft Advisory from 6 PM this evening to 6 PM CST Sunday
for GMZ631-632-650-655.
Gale Watch from Sunday evening through Monday morning for GMZ670-
675.
Small Craft Advisory from noon today to 6 PM CST Sunday for
GMZ670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 21, 5:28 AM CST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 528 AM CST SAT JAN 21 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER ONGOING THIS MORNING ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND WILL BE MOVING EAST INTO SOUTHWEST ALABAMA...MAINLY WEST OF I-65 THROUGH AROUND 9 AM...THEN EAST ACROSS SOUTH CENTRAL ALABAMA TO THE EAST OF I-65 AND OVER THE WESTERN FLORIDA PANHANDLE BETWEEN 9 AM AND NOON. THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY, WITH POTENTIALLY STRONG TORNADOES POSSIBLE WEST OF A GROVE HILL...BAY MINETTE...GULF SHORES LINE THROUGH AROUND 9 AM. TORNADO THREAT WILL REMAIN...BUT LESSEN SLIGHTLY FURTHER TO THE EAST. DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL WILL ALSO BE A POSSIBILITY WITH ANY OF THE STRONG STORMS ACROSS THE REGION. THERE WILL LIKELY BE A BRIEF LULL IN CONVECTIVE ACTIVITY LATE THIS AFTERNOON INTO EARLY EVENING. AS THE UPPER LOW EJECTS NORTHEAST AWAY FROM THE REGION LATE TODAY INTO THE EVENING, SHORTWAVE ENERGY ALOFT JUST IN ADVANCE OF THE FINAL APPROACHING FRONT WILL POSSIBLY RE- INITIATE STORMS EAST OF I-65 IN ALABAMA AND OVER THE WESTERN FLORIDA PANHANDLE THIS EVENING AND OVERNIGHT TONIGHT. THERE IS LOWER CONFIDENCE IN THIS DEVELOPMENT BUT IF IT DOES DEVELOP CONDITIONS WILL STILL SUPPORT ANOTHER ROUND OF SEVERE WEATHER WITH DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ALL A POSSIBILITY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ALABAMA AND WESTERN FLORIDA PANHANDLE BEACHES TODAY AND TONIGHT. PLEASE SEE MORE ON THE SEVERE WEATHER IMPACTS AND TIMING...AND ALSO FLOODING IMPACTS ON OUR WEBSITE AT WWW.WEATHER.GOV/MOB. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...SOME SEVERE...WILL CONTINUE MAINLY EAST OF INTERSTATE 65 THROUGH EARLY SUNDAY MORNING WHERE THE POTENTIAL FOR LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER WILL PERSIST EARLY. STORMS ENDING LATER IN THE DAY ON SUNDAY. A WIND ADVISORY MAY BE NEEDED FROM LATE SUNDAY AND INTO MONDAY... ESPECIALLY NEAR THE COAST...FOR SUSTAINED 25 MPH WINDS WITH FREQUENT GUSTS AT OR ABOVE 30 MPH. A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WILL CONTINUE THROUGH SUNDAY...IMPROVING THROUGH THE EARLY PART OF THE WEEK AS WINDS SUBSIDE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS EARLY SUNDAY. GMZ630>635-650-655-670-675-221130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME SEVERE...WILL SPREAD EAST ACROSS THE COASTAL WATERS THIS MORNING...AND THEN POSSIBLY REDEVELOP ACROSS THE MARINE AREA TONIGHT. SOME STORMS COULD LOCALLY CONTAIN LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER...PRODUCING LOCALLY HIGHER SEAS. ISOLATED TORNADOES OVER WATER ARE ALSO POSSIBLE. PLEASE SEE MORE ON THE IMPACTS AND TIMING AT WWW.WEATHER.GOV/MOB. ONSHORE WINDS WILL GRADUALLY INCREASE OVER THE MARINE AREA TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL BE IN EFFECT TODAY AND TONIGHT AS WINDS AND SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND STORMS WILL END FROM WEST TO EAST EARLY SUNDAY. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH SUNDAY...WITH GALE CONDITIONS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY WITH A GALE WATCH IN EFFECT.
In the hours before
Local storm report, Jan 21, 5:35 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
535 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM TSTM WND DMG 2 NNE RUNNELSTOWN 31.41N 89.10W
01/21/2017 PERRY MS EMERGENCY MNGR
TRAILER ON COLE DR. OFF US HWY 29 BLOWN OFF OF FOUNDATION
AND WAS FOUND UPSIDE DOWN IN WOODS NEARBY. RESIDENTS GOT
OUT BEFORE DAMAGE OCCURRED. POSSIBLE TORNADO.
&&
10Local storm report, Jan 21, 5:41 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
541 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TSTM WND DMG 1 ENE TALLAHALA 31.39N 89.12W
01/21/2017 PERRY MS EMERGENCY MNGR
STRUCTURE DAMAGE ON HINTON LOOP AT PUMPING STATION ROAD.
POSSIBLE TORNADO.
&&
10Local storm report, Jan 21, 5:50 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
550 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG 1 NNE MULBERRY 31.49N 88.85W
01/21/2017 WAYNE MS EMERGENCY MNGR
TREES DOWN ON HOLLIS CREEK RD. POSSIBLE TORNADO.
&&
10Local storm report, Jan 21, 6:27 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
627 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM TSTM WND DMG 4 ESE TOXEY 31.89N 88.25W
01/21/2017 CHOCTAW AL BROADCAST MEDIA
REPORTS OF TREES AND POWER LINES DOWN ON PARTS OF CHAPEL
HILL ROAD AND PLEASANT HILL ROAD. ALSO SOME STRUCTURAL
DAMAGE REPORTED BUT EXTENT OF THE DAMAGE NOT KNOWN AT
THIS TIME. POSSIBLE TORNADO.
&&
JFBLocal storm report, Jan 21, 6:54 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
654 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM TSTM WND DMG MORVIN 31.99N 87.99W
01/21/2017 CLARKE AL EMERGENCY MNGR
TREE DOWN ON HIGHWAY 69. ANOTHER TREE DOWN ON BASHI ROAD.
&&
JFBSpecial weather statement, Jan 21, 7:07 AM CST, 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
707 AM CST SAT JAN 21 2017
ALZ053-055-056-211345-
Monroe AL-Clarke AL-Conecuh AL-
707 AM CST SAT JAN 21 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
CONECUH...SOUTHWESTERN MONROE AND SOUTHEASTERN CLARKE COUNTIES UNTIL
745 AM CST...
At 707 AM CST, the strong thunderstorm was located 7 miles southeast
of Jackson, moving east at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Monroeville, Jackson, Evergreen, Frisco City, Peterman, Excel, Repton
and I65 And US 84.
A tornado watch remains in effect until 1100 AM CST for south central
and southwestern Alabama.
LAT...LON 3164 8698 3137 8694 3130 8791 3133 8791
3134 8792 3136 8789 3138 8789 3139 8791
3138 8792 3140 8793 3140 8790 3141 8792
3142 8791 3144 8793 3145 8791 3149 8791
TIME...MOT...LOC 1307Z 262DEG 53KT 3141 8783The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 8:47 PM CST | River Flood Warning | MOB | Escambia | 25 hr |
| Jan 20, 8:48 PM CST | River Flood Warning | MOB | Covington, Escambia | 3 days |
| Jan 20, 10:18 PM CST | Rip Current Statement | MOB | Baldwin, Mobile | 56 hr |
| Jan 21, 1:56 AM CST | Special Weather Statement | MOB | Clarke | 34 min |
| Jan 21, 2:16 AM CST | Special Weather Statement | MOB | Clarke | 44 min |
| Jan 21, 2:31 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 44 min |
| Jan 21, 3:12 AM CST | Special Weather Statement | MOB | Wilcox | 48 min |
| Jan 21, 3:37 AM CST | Special Weather Statement | MOB | Choctaw | 38 min |
| Jan 21, 4:24 AM CST | Tornado Warning | MOB | Choctaw, Washington | 51 min |
| Jan 21, 4:52 AM CST | Tornado Warning | MOB | Choctaw | 38 min |
| Jan 21, 5:06 AM CST | Tornado Warning | MOB | Choctaw, Clarke | 39 min |
| Jan 21, 5:45 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 34 min |
| Jan 21, 7:02 AM CST | Tornado Warning | MOB | Mobile | 22 min |
| Jan 21, 7:07 AM CST | Special Weather Statement | MOB | Conecuh | 38 min |
| Jan 21, 7:28 AM CST | Wind Advisory | MOB | Baldwin, Mobile | 4 hr |
| Jan 21, 7:32 AM CST | Special Marine Warning | MOB | 58 min | |
| Jan 21, 7:36 AM CST | Special Weather Statement | MOB | Conecuh, Escambia, Monroe | 54 min |
| Jan 21, 8:18 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 42 min |
| Jan 21, 8:27 AM CST | Special Marine Warning | MOB | 63 min | |
| Jan 21, 9:14 AM CST | Special Weather Statement | MOB | Covington | 91 min |
| Jan 21, 9:21 AM CST | Severe Thunderstorm Warning | MOB | Covington | 39 min |
| Jan 21, 9:28 AM CST | Special Marine Warning | MOB | 92 min | |
| Jan 21, 10:57 AM CST | Special Marine Warning | MOB | 48 min | |
| Jan 21, 3:50 PM CST | Gale Warning | MOB | 41 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.